Differential and Integral Equations
Volume 10

A singular perturbation problem arising from the Kuramoto-Sivashinsky equation

  • J. B. McLeod,S. V. Raghavan, and W. C. Troy

    Volume 10, 1997, pages 1-36

Quasilinear equations with a multiple bifurcation

  • Antonio Ambrosetti,Jesus Garcia Azorero, and Ireneo Peral

    Volume 10, 1997, pages 37-50

Some bifurcation results for a class of $p$-Laplacian like operators

  • M. García-Huidobro,R. Manásevich, and K. Schmitt

    Volume 10, 1997, pages 51-66

Parabolic variational inequalities with singular inputs

On strong solutions of quasi-variational inequalities

Optimal control problems in spaces of functions of bounded variation

Asymptotic approximation for matrix differential equations and applications

Dirichlet problem for the Schrödinger operator in a half-space with boundary data of arbitrary growth at infinity

Large-time behavior of solutions of a system of PDE’s governing diffusion processes in a heterogeneous medium

  • José M. Mazón and Julián Toledo

    Volume 10, 1997, pages 165-180

Convergence to a ground state as a threshold phenomenon in nonlinear parabolic equations

  • Eduard Feireisl and Hana Petzeltová

    Volume 10, 1997, pages 181-196

Addendum to the paper: “Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation”

  • A. Favini, M. A. Horn, I. Lasiecka, and D. Tataru

    Volume 10, 1997, pages 197-200

$H_\infty$-calculus for elliptic operators with nonsmooth coefficients

Asymptotic estimates and convexity of large solutions to semilinear elliptic equations

Sufficient conditions for minima of some translation invariant functionals

Periodic motions of a lattice of particles with singular forces

Necessary and sufficient conditions for intermittent stabilization of linear oscillators by large damping

  • László Hatvani and Tibor Krisztin

    Volume 10, 1997, pages 265-272

Asymptotic behaviour for symmetric hyperbolic dissipative systems

Small solutions of certain boundary value problems

  • Flaviano Battelli and Michal Fečkan

    Volume 10, 1997, pages 289-308

Global solvability for damped abstract nonlinear hyperbolic systems

  • H. T. Banks, David S. Gilliam, and Victor I. Shubov

    Volume 10, 1997, pages 309-332

Conditions for a centre in a simple class of cubic systems

On homoclinic and heteroclinic orbits for Hamiltonian systems

  • Philip Korman, Alan C. Lazer, and Yi Li

    Volume 10, 1997, pages 357-368

Quenching for a diffusive equation with a concentrated singularity

  • Keng Deng and Catherine A. Roberts

    Volume 10, 1997, pages 369-379

On the existence of homoclinic orbits for a second-order Hamiltonian system

Sharp Sobolev interpolation inequalities for the Stokes operator

The semigroup generated by a Temple class system with large data

Bounded-from-below viscosity solutions of Hamilton-Jacobi equations

Diffusion equation with a general polynomial perturbation

Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient

Geometric inequalities related to Steiner symmetrization

Asymptotic self-similar global blow-up for a quasilinear heat equation

Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension

One-dimensional scattering theory for quantum systems with nontrivial spatial asymptotics

  • F. Gesztesy, R. Nowell, and W. Pötz

    Volume 10, 1997, pages 521-546

Discrete monotone dynamics and time-periodic competition between two species

Linear transport equations with initial values in Sobolev spaces and application to the Navier-Stokes equations

Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space

The distance to L∞ in some function spaces and applications

  • Menita Carozza and Carlo Sbordone

    Volume 10, 1997, pages 599-607

Two positive solutions for a class of nonhomogeneous elliptic equations

Spectral asymptotics of nonlinear multiparameter Sturm-Liouville problems

Multiple completeness of root vectors of a system of operator pencils and its applications

Variational integrals of nearly linear growth

  • Luigi Greco,Tadeusz Iwaniec, and Carlo Sbordone

    Volume 10, 1997, pages 687-716

Oscillatory solutions and rotatory solutions for a periodically forced Liénard system

Reaction-diffusion systems for multigroup neutron fission with temperature feedback: positive steady-state and stability

  • Anthony W. Leung and Beatriz Villa

    Volume 10, 1997, pages 739-756

Free energy and domain of dependence for weakly compressible viscoelastic fluids

On the generalized Korteweg-de Vries-type equations

Multiple solutions of nonhomogeneous elliptic equation with critical nonlinearity

Similarity solutions for a class of hyperbolic integrodifferential equations

Stability criteria for linear delay differential equations

Abstract convolution systems on the line

A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalities D

On a free-boundary problem for Burgers equation: the large-time behaviour

Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates

First-order partial differential equations and Henstock-Kurzweil integrals

  • Tuan Seng Chew,B. Van-Brunt, and G. C. Wake

    Volume 10, 1997, pages 947-960

Smooth solutions of the vector Burgers equation in nonsmooth domains

Annulus arguments in the stability theory for functional differential equations

Spacelike graphs with prescribed mean curvature

  • Marie Françoise Bidaut-Veron and Andrea Ratto

    Volume 10, 1997, pages 1003-1017

On the optimal local regularity for gauge field theories

  • Sergiu Klainerman and Matei Machedon

    Volume 10, 1997, pages 1019-1030

Moser-type inequalities for solutions of linear elliptic equations with lower-order terms

  • Adele Ferone, Vincenzo Ferone, and Roberta Volpicelli

    Volume 10, 1997, pages 1031-1048

Spatial critical points of nonnegative solutions of the evolution $p$-Laplacian equation: the fast diffusion case

Quenching problem in nonhomogeneous media

Rates of decay of a nonlocal beam equation

On the existence and multiplicity of positive solutions of the $p$-Laplacian separated boundary value problem

  • A. K. Ben-Naoum and C. De Coster

    Volume 10, 1997, pages 1093-1112

Existence and multiplicity of solutions of some conservative pendulum-type equations with homogeneous Dirichlet conditions

On very singular self-similar solutions for the porous media equation with absorption

Nonexistence of periodic solutions for a damped pendulum equation

Concerning the regularity of the solutions to the Navier-Stokes equations via the truncation method. I

On the number of positive solutions of some semilinear Dirichlet problems in a ball

  • Adimurthi, Filomena Pacella, and S. L. Yadava

    Volume 10, 1997, pages 1157-1170

Regularity for nonisotropic two-phase problems with Lipschitz free boundaries

On the stability of viscous shock fronts for certain conservation laws in two-dimensional space

On spatially periodic solutions of the damped Boussinesq equation